TITLE

Erratum: "On asymptotic behavior of density functional theory" [J. Chem. Phys. 139, 024104 (2013)]

PUB. DATE
April 2014
SOURCE
Journal of Chemical Physics;4/13/2014, Vol. 140 Issue 14, p149902-1
SOURCE TYPE
Academic Journal
DOC. TYPE
Correction Notice
ABSTRACT
A correction to the article "On asymptotic behavior of density functional theory" that was published in the 2013 issue is presented.
ACCESSION #
95606996

 

Related Articles

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics